Before two years, I was diagnosed with anxiety. At that time my main problems were, lack of sleep, mood swings, lack of confidence, headaches and panic attacks. I visited a psychiatrist, they prescribed me Escitalopram (cipralex). I then started to take cipralex. After taking that medicine for three to four months, my condition has been just fabulous. I went to doctor to inform him that I am alright now. Doctor told me not to discontinue the medicine now, so I continued taking that medicine for next six months, after six months, i visited the doctor again, he told me to gradually discontinue the medicine, so slowly slowly i began to discontinue that medicine (after taking it for more than nine months). After I stopped taking Escitalopram, my condition was good.
But now after one year, i am feeling A little shyness and panic attack feelings. When i have to face a big crowd alone (just like going to the stage and facing a huge viewers alone) i feel so anxious at that time, i just feel that i will lose my conscious now, i will fall down , my hearth and breathing become a Little fast. please give me some tips on how to behave and what to do when you come to know that you are going to lose your consciousness or going to suffer a panic attack. Because after few weeks, i am going to my police training(starting my career as police), where i have a face a lot of crowd because at that place, there will be at least 450 students with ME for training.
Thats why i am little nervous, please help me, i will be thankful to you.
Congratulations on the new job. I hope it goes well.
The way I see it, you have three options.
1) Get back on the medication and control this medically.
2) Take up yoga or qigong and try to control it through keeping your energy balanced.
3) Get a hair mineral analysis and follow a nutritional balancing program to deal with the underlying toxicity or deficiency. There are many things that cause this. There is no way to know what's going on without an analysis.
Best of luck to you.